# SDR SCNA99656

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE OVERWING EMERGENCY POWER SUPPLY FAILED FROM THE COCKPIT TEST PANEL.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY PACK AT OVERWING STATION IAW DC10 MM 335101.  BATTERY PACK TESTS GOOD IAW DC10 MM 335101.
